Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 9, 2011Morgan County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 9, 2011, 4:49 PM EDT for Morgan County, Georgia. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2011, 4:49 PM EDT (20:49 UTC)
Expired
Jun 9, 2011, 5:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA

County Morgan County, GA

The radar

The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:05 PM EDTTSTM WND DMG4 Sse Bostwick, GAMORGAN COUNTY 911 RELAYED REPORTS OF SEVERAL DOWNED TREES ALONG GA HWY 83 NORTH OF MADISON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 830 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -56 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
830 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1434 m above ground
0-6 km bulk shear
2 kt
0-1 km storm-relative helicity
-56 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

115 
WWUS82 KFFC 092049
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU JUN 9 2011

GAZ049-092115-
449 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MORGAN COUNTY UNTIL 515 PM EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER APALACHEE...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MORGAN COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH 
OF THESE STORMS INCLUDE APALACHEE AND BOSTWICK. MOVE TO A SAFE PLACE 
IF THREATENED BY THIS STORM.

&&

LAT...LON 3362 8355 3376 8356 3375 8345 3371 8342
      3363 8338
TIME...MOT...LOC 2049Z 092DEG 3KT 3370 8345

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 9, 2:21 PM EDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 9, 2:21 PM EDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
221 PM EDT THU JUN 9 2011

.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
HIGH PRESSURE HOLDING OVER THE SOUTHEAST THROUGH FRIDAY. HOWEVER A
LOW PRESSURE WAVE DEVELOPING OVER THE BAHAMAS AND DOWN TO CUBA COULD
BREAK DOWN THE RIDGE ON OUR EAST SIDE AS THIS SLIDES NORTHWARD. THE
NAM IS THE MORE AGGRESSIVE WITH THIS WHILE THE GFS/ECMWF KEEP IT AS
AN OPEN WAVE WITH WEAK SURFACE PRESSURE. AT THIS POINT WILL GO WITH
THE GFS/ECMWF. OVER THE SHORT TERM THE DEEPEST MOISTURE HOLDS OVER
NORTH AND INTO WEST CENTRAL GEORGIA AND THIS WILL BE THE LOCATION
FOR THE BEST CHANCE OF AFTERNOON/EVENING THUNDERSTORMS...ALTHOUGH
THE RISK IS LOW. PRECIPITATION THAT DOES FORM SHOULD DISSIPATE BY
MIDNIGHT EACH NIGHT. NO CHANGE IN AIRMASS...THEREFORE NO RELIEF FROM
THE HEAT THROUGH AT LEAST SATURDAY AND WILL STAY CLOSE TO
PERSISTENCE ON TEMPS...BOTH MAX AND MIN.

.LONG TERM /SUNDAY THROUGH THURSDAY/...
PATTERN CHANGE EARLY NEXT WEEK STILL ON TRACK. HOWEVER DIFFERENCES
BETWEEN GFS AND ECMWF AS FOR HOW LONG IT WILL LAST. GFS KEEPS THE
CWA IN A NORTHWEST FLOW THROUGHOUT THE WEEK WHILE THE ECMWF PUSHES
THE EASTERN TROUGH OVER THE ATLANTIC WITH ANOTHER RIDGE BUILDING
OVER THE EASTERN U.S. BY MID WEEK. AT THIS POINT DUE TO UNCERTAINTY
WILL NOT MAKE ANY CHANGES TO THE LONG TERM.

&&

.CLIMATE...

RECORDS FOR 06-10

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      99 1953     56 1913     74 1981     50 1977
                1926
                1911
   KATL      99 1953     56 1913     74 1898     48 1977
                                        1880
   KCSG      98 1993     75 1957     75 2010     60 1980
                1968                    1998
                1963                    1981
   KMCN      99 1993     58 1913     76 1981     50 1913
                1963
                1898

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS ARE EXPECTED TO PREDOMINATE THROUGH THE PERIOD.
ISOLATED TO SCATTERED MVFR VISIBILITIES ARE POSSIBLE BETWEEN 08Z AND
16Z. SCATTERED CONVECTION WILL CONTINUE ACROSS NORTH GEORGIA THROUGH
03Z WITH ISOLATED CONVECTION ACROSS CENTRAL THROUGH THIS SAME
PERIOD. WINDS WILL REMAIN VARIABLE IN DIRECTION THROUGH THIS
FORECAST PERIOD...GENERALLY 10KTS OR LESS OUTSIDE OF CONVECTION.
WEST TO NORTH TENDENCY THIS AFTERNOON WILL BECOME EASTERLY BY
FRIDAY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM AT BEST...ESPECIALLY WINDS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  94 /  30  20  20  20
ATLANTA         72  93  72  92 /  30  20  20  20
BLAIRSVILLE     67  85  67  84 /  40  30  30  30
CARTERSVILLE    69  95  69  94 /  40  30  30  30
COLUMBUS        72  96  72  95 /  20  10  10  10
GAINESVILLE     71  92  71  91 /  40  30  30  30
MACON           69  95  69  94 /  20  10  10  10
ROME            67  95  67  94 /  40  30  30  30
PEACHTREE CITY  66  95  66  93 /  30  20  20  20
VIDALIA         68  95  68  94 /   5   0   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

17
Hazardous weather outlook, Jun 9, 3:13 PM EDT, 1 hour 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT THU JUN 9 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-101915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
313 PM EDT THU JUN 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS STRONG STORMS ACROSS NORTH GEORGIA THROUGH
THIS EVENING.

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE OVER THE REGION THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE STRONGER STORMS WILL BE CLOUD TO
GROUND LIGHTNING...UP TO NICKEL SIZED HAIL...AND WINDS GUSTING TO
NEAR 40 MPH. THE BEST AREA FOR STRONG THUNDERSTORMS WILL BE NORTH
OF AN ATLANTA TO ATHENS LINE. THE BEST TIME FOR STRONG
THUNDERSTORMS WILL BE THROUGH 10 MPH THIS EVENING.

.DISCUSSION...
DAYTIME HEATING HAS ONCE AGAIN AIDED IN THUNDERSTORM DEVELOPMENT
ACROSS NORTH GEORGIA THIS AFTERNOON. THE STRONGER STORMS HAVE
ALREADY PRODUCED UP TO NICKEL SIZED HAIL OVER THE MOUNTAINS OF
NORTHEAST GEORGIA. THIS ACTIVITY WILL CONTINUE AND SLOWLY DRIFT
WEST AND SOUTH...HOWEVER AS THE EVENING PROGRESSES THE ACTIVITY
WILL WEAKEN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 9, 4:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
437 PM EDT THU JUN 9 2011

GAZ048-057-058-092100-
437 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 50 MPH
WINDS IN SOUTHERN NEWTON...NORTHERN BUTTS AND WESTERN HENRY COUNTIES
UNTIL 500 PM EDT...

AT 432 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST SOUTH OF ROCKY PLAINS...MOVING
SOUTHWEST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY MOVE
ACROSS NEWTON...BUTTS AND HENRY COUNTIES THROUGH 500 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE ROCKY PLAINS AND
WORTHVILLE. IF THREATENED BY THIS STORM...MOVE TO A SAFE PLACE
IMMEDIATELY.

&&

LAT...LON 3338 8394 3349 8399 3353 8387 3344 8383
TIME...MOT...LOC 2036Z 064DEG 10KT 3346 8390
Special weather statement, Jun 9, 4:41 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
441 PM EDT THU JUN 9 2011

GAZ080-081-093-094-092115-
441 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN WESTERN PEACH...NORTHERN MACON...WESTERN TAYLOR AND SOUTHERN
CRAWFORD COUNTIES UNTIL 515 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED JUST SOUTH OF NAKOMIS OR 5 MILES EAST
OF REYNOLDS...MOVING WEST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY MOVE
ACROSS PEACH...MACON...TAYLOR AND CRAWFORD COUNTIES THROUGH 515 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE SAINT
LOUIS...MARSHALLVILLE...FORT VALLEY...NAKOMIS...HICKS AND REYNOLDS.
MOVE TO A SAFE PLACE IF THREATENED BY THIS STORM.

&&

LAT...LON 3243 8410 3258 8412 3259 8389 3246 8387
TIME...MOT...LOC 2040Z 086DEG 9KT 3252 8397
Special weather statement, Jun 9, 4:44 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
444 PM EDT THU JUN 9 2011

GAZ024-092115-
444 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS
IN BANKS COUNTY UNTIL 515 PM EDT...

AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FIVE POINTS...MOVING NORTHEAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
BANKS COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE FIVE POINTS AND BANKS CROSSING. BRIEF HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3442 8338 3439 8337 3439 8338 3433 8339
      3426 8333 3423 8335 3420 8338 3420 8341
      3426 8348 3426 8352
TIME...MOT...LOC 2044Z 221DEG 14KT 3427 8337
Special weather statement, Jun 9, 4:48 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 PM EDT THU JUN 9 2011

GAZ001-002-092115-
448 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN WALKER AND DADE COUNTIES UNTIL 515 PM EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COOPER HEIGHTS...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
WALKER AND DADE COUNTIES THROUGH 515 PM EDT. SOME LOCATIONS IN THE
PATH OF THIS STORM INCLUDE CHATTANOOGA VALLEY...CLOUDLAND CANYON
STATE PARK...TRENTON...CHICKAMAUGA...COOPER HEIGHTS...ROCK SPRING...
LAFAYETTE...LINWOOD AND NOBLE. BRIEF HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3475 8518 3465 8537 3487 8554 3498 8536
TIME...MOT...LOC 2048Z 324DEG 16KT 3485 8538
Local storm report, Jun 9, 4:49 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU JUN 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             1 E MONROE              33.79N 83.69W
06/09/2011  E1.00 INCH       WALTON             GA   PUBLIC

&&

RGARCIA
Special weather statement, Jun 9, 4:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT THU JUN 9 2011

GAZ049-092115-
449 PM EDT THU JUN 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN MORGAN COUNTY UNTIL 515 PM EDT...

AT 445 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER APALACHEE...MOVING WEST AT 5 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS MORGAN COUNTY THROUGH 515 PM EDT. SOME LOCATIONS IN THE PATH
OF THESE STORMS INCLUDE APALACHEE AND BOSTWICK. MOVE TO A SAFE PLACE
IF THREATENED BY THIS STORM.

&&

LAT...LON 3362 8355 3376 8356 3375 8345 3371 8342
      3363 8338
TIME...MOT...LOC 2049Z 092DEG 3KT 3370 8345

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 8:09 PM EDTSpecial Weather StatementFFCJackson36 min
Jun 9, 1:46 PM EDTSpecial Weather StatementFFCForsyth44 min
Jun 9, 2:09 PM EDTSpecial Weather StatementFFCWalker51 min
Jun 9, 2:19 PM EDTSpecial Weather StatementFFCForsyth41 min
Jun 9, 2:25 PM EDTSevere Thunderstorm WarningFFCForsyth35 min
Jun 9, 2:37 PM EDTSpecial Weather StatementFFCDawson38 min
Jun 9, 2:50 PM EDTSpecial Weather StatementFFCPickens25 min
Jun 9, 2:56 PM EDTSpecial Weather StatementFFCHall49 min
Jun 9, 3:01 PM EDTSpecial Weather StatementFFCWhite44 min
Jun 9, 3:30 PM EDTSpecial Weather StatementFFCGwinnett45 min
Jun 9, 3:37 PM EDTSpecial Weather StatementFFCMurray38 min
Jun 9, 3:49 PM EDTSpecial Weather StatementFFCFannin41 min
Jun 9, 3:54 PM EDTSpecial Weather StatementFFCUnion21 min
Jun 9, 4:00 PM EDTSpecial Weather StatementFFCUpson30 min
Jun 9, 4:04 PM EDTSevere Thunderstorm WarningFFCMonroe26 min
Jun 9, 4:09 PM EDTSpecial Weather StatementFFCHenry36 min
Jun 9, 4:11 PM EDTSpecial Weather StatementFFCChattahoochee34 min
Jun 9, 4:15 PM EDTSpecial Weather StatementFFCUnion30 min
Jun 9, 4:17 PM EDTSevere Thunderstorm WarningFFCHenry28 min
Jun 9, 4:25 PM EDTSevere Thunderstorm WarningFFCWalton35 min
Jun 9, 4:37 PM EDTSpecial Weather StatementFFCNewton23 min
Jun 9, 4:41 PM EDTSpecial Weather StatementFFCPeach34 min
Jun 9, 4:44 PM EDTSpecial Weather StatementFFCBanks31 min
Jun 9, 4:48 PM EDTSpecial Weather StatementFFCDade, Walker27 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCNewton, Rockdale35 min
Jun 9, 4:56 PM EDTSevere Thunderstorm WarningFFCMorgan34 min
Jun 9, 5:05 PM EDTSpecial Weather StatementFFCTaylor25 min
Jun 9, 5:06 PM EDTSpecial Weather StatementFFCTaylor24 min
Jun 9, 5:10 PM EDTSpecial Weather StatementFFCHarris35 min
Jun 9, 5:11 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 9, 5:20 PM EDTSpecial Weather StatementFFCJones25 min
Jun 9, 5:28 PM EDTSpecial Weather StatementFFCJasper32 min
Jun 9, 5:35 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jun 9, 5:44 PM EDTSpecial Weather StatementFFCGreene, Oglethorpe31 min
Jun 9, 5:51 PM EDTSpecial Weather StatementFFCPaulding24 min
Jun 9, 6:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 9, 6:18 PM EDTSpecial Weather StatementFFCPutnam27 min
Jun 9, 6:28 PM EDTSpecial Weather StatementFFCPaulding32 min
Jun 9, 6:36 PM EDTSpecial Weather StatementFFCTroup24 min
Jun 9, 6:42 PM EDTSevere Thunderstorm WarningFFCMeriwether, Troup33 min
Jun 9, 7:06 PM EDTSpecial Weather StatementFFCCarroll24 min
Jun 9, 7:13 PM EDTSpecial Weather StatementFFCCoweta32 min
Jun 9, 7:23 PM EDTSevere Thunderstorm WarningFFCDouglas37 min
Jun 9, 7:40 PM EDTSevere Thunderstorm WarningFFCHeard35 min
Jun 9, 7:49 PM EDTSpecial Weather StatementFFCCoweta26 min
Jun 9, 7:53 PM EDTSpecial Weather StatementFFCGlascock37 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.